Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Suffering from erectile dysfunction and penis is not hard enough while masturbation. What could be the reason?

User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2004
Answered : 1842 Questions
Question
Hello Sir / Madam,

I'm 22 Year old Male. I am suffering from erectile dysfunction, means recently I started feeling like my penis doesn't get hard enough while masturbate. I am worried if this does creates any problem in sex.

I have recently noticed that my argue to masturbate has been reduced alot since last 4-5 months.

I sometimes have pain in my left testicle but its like it hurts for 5-10 minutes then its gone. Sometimes I don't feel the pain again for more than month.

I recently had Sinus Surgery for pulp and Deviated Nasal Septum before 4 months. I was having severe headache. I feel like I am having this issue since then.

I was also very low on B12 and I had around 16 injection of B12 before 6-7 months. I had an mild anxiety before this injections.

I have started feeling mild anxiety again from 7-10 days, I feel maybe I am low on B12 again.

I started Revital before 4 days, also zinc 20 mg, Calcium 500 mg & D3 250 I.U. Just because I felt like its maybe because of deficiency.

I also have cholesterol on higher side boundary, Good Cholesterol was slightly lower than lower limit and Bad Cholesterol was slightly above higher limit. But this was in 6-7 months old reports. I have started taking rosuvastatin 10 mg since last 15 days.

And I do smoke, probably 1-3 cigratte a day. Sometimes I goes upto 5, but usually its 1-2 cigratte a day. I have tried quitting it but I can't.

I think I am too young for Vigara.

Please suggest me possible solution and reason for this problem.
Posted Fri, 15 Nov 2013 in Sexual Problems
 
 
Answered by Dr. Ashish Mittal 16 hours later
Brief Answer:
Follow below steps.

Detailed Answer:
Hello,
Thanks for your query.
I appreciate your efforts for medical consultation in so much distress.

Important aspects of your query are:
•     22 year old male
•     Known case of B12 deficiency, high cholesterol, smoking addiction, headache and anxiety
•     Complaints of: Decrease erection and low libido.

Erectile dysfunction can be a result of a psychological or physical problem.

Psychological causes: Most common cause in young patients. These include performance anxiety, emotional weakness, inferiority complex, stress, marital or relationship problems, low mood, feelings of guilt, and the effects of a past sexual and emotional trauma. Men with psychological problem usually have normal nocturnal erections and erections upon awakening, whereas men with physical problem often do not.

Physical causes: Include neurological disorders, alcoholism, smoking, drug abuse, hormonal imbalances, diabetes, hypertension, blood vessel disease and chronic diseases.

In treatment of sexual problems, focus of treatment is the cause of problem. In your case from the case history, following problems can lead to erectile dysfunction which need attention:
-Smoking: So stop smoking completely
-High cholesterol: You have already started treatment for it. To decrease it naturally, start jogging in morning for atleast 30 minutes in a day. It will also increase blood circulation in whole body.
-Anxiety: Anxiety can occur in B12 deficiency. But in many cases it can be psychological in origin. Anxiety is one of the commonest cause of sexual problem in young population and people become well after its treatment. Headache can be due to sinus problem (infection/Inflammation) or anxiety (Forehead muscle spasm due to anxiety). In my opinion apart from B12 supplement, you should also consult psychiatrist to manage anxiety effectively.
-Scrotum pain: There is need to rule out local pathology by examination and investigation by urologist.

Final message to you: relax & do not worry about symptoms, follow above advice, stop smoking and continue multi vitamins.

I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow ups.

Wish you good health.
Regards,
http://bit.ly/Dr-Ashish-Mittal
Above answer was peer-reviewed by
 
Follow-up: Suffering from erectile dysfunction and penis is not hard enough while masturbation. What could be the reason? 33 minutes later
Sir,

I have also consulted Neurologist before 7-8 month for headache, he treat me for 2 months with Migraine's medicine. But eventually it turned out that headache mainly due sinus thing. I am worried that Migrane's medicine might have done some damage to my brain.

Can you help me better understand the Forehead Muscle Spasm ?

Also I do only sleep 6-7 hours daily, Is this an problem ?

Can you help me the procedure I should follow to quit smoking ? Normally I can't, I have tried. Anything that can help.

And I do have morning erections but not daily.

Can you help me with some good brand name for multi-Vitamins ?

I read on internet that Zinc and Vitamin D3 & K2 help in erections. How much dosage should I have daily ? Can you help me with some good brand name ?

Also, Please suggest me dosage and proper drug for Cholesterol control ? which increases good cholesterol and decrease bad cholesterol. If possible suggest me some good brand name.

I have heard that for cholesterol control, I have to take the pill daily like they take it in Blood pressure and diabites, Is that so ?

Thanks for your help. I'm waiting for your response.


 
 
Answered by Dr. Ashish Mittal 11 hours later
Brief Answer:
Hi

Detailed Answer:
Hello again,
Thanks for follow up.

Forehead Muscle Spasm mean contraction of muscles in forehead due to stress/anxiety which can lead to pain, like we get pain in tension.

If you are fresh after 6-7 hours of then it is sufficient.

About smoking cessation: De addiction in any form is difficult task and frequently requires help of professionals like de-addiction specialist or Psychiatrist specially if you are not able to quit smoking yourself.

In de-addiction treatment following steps will be helpful:
-Motivation enhancement sessions and assessment of motivation of patient by specialist.
-Anticraving treatment with prescription drugs like Bupropion or Naltrexone.
-Nicotine replacement therapy to prevent withdrawal.

For multivitamins you can take Cap Cobadex CZS 2 times a day (after breakfast and after dinner).

Minor increase in cholesterol can be controlled with daily 30 Min jogging, diet monitoring and weight loss, so focus more on these measures. If it remains high (after 1 month) then you can take rosuvastatin after prescription from physician.

Please accept my answer in case there are no further queries and recommend our services to your friends too if you have found it helpful.

Wish you good health.
Regards
Above answer was peer-reviewed by
 
Follow-up: Suffering from erectile dysfunction and penis is not hard enough while masturbation. What could be the reason? 18 hours later
Dear Sir,

Is Forehead muscle spasm serious ? Do I need any treatment If I have that ? I do feel pain in head while over-thinking or in confusion.

Also, Do I need to be worried about that Erection thing ? Can you suggest me safe Viagra or anything similar for instant sex if needed ?

Thanks, Awaiting for your response.
 
 
Answered by Dr. Ashish Mittal 19 hours later
Brief Answer:
Do not focus on short cut for improvement.

Detailed Answer:
Hello again,
Thanks for follow up.

Stress and anxiety (like in overthinking and confusion) can lead to headache due to muscle spasm. It is not serious but distressful for patient. Treatment of stress with above mentioned steps will be helpful in such condition. You can start daily morning brisk walk for 30 min and breathing exercise for stress/anxiety management.

Viagra is a prescription medicine and should be taken after examination of physician only. In my view it is not suitable for your case. Before that, it is better to get treated cause of ED (with above mentioned steps) in your case, which will bring long lasting improvement.

Wish you good health.
Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Treatment/Therapy
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor